MathSciNet Relay Station
MathSciNet bibliographic data
MR1422859 (98a:11111) 11M06 (11A55 11M41 11Y65 33E20)
Cvijović, Djurdje; Klinowski, Jacek Continued-fraction expansions for the Riemann zeta function and polylogarithms. Proc. Amer. Math. Soc. 125 (1997), no. 9, 2543–2550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement